# SDR UHLA201507080611

- Difficulty date: July 8, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 33,390 hours, 31,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE RT OMEGA BEAM AT FRAME 59-61.   REPAIRED IAW SRM 53-24-10RE.
